Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 12, Issue 4, October–December 2012  pp. 701–704.

A Remark on a Question of Beauville about Lagrangian Fibrations

Authors Ekaterina Amerik
Author institution: Université Paris-Sud, Campus d'Orsay, Bât. 425, 91405 Orsay, France; and National Research University Higher School of Economics, Department of Mathematics, Vavilova 7, 117332, Moscow, Russia
Summary:  This note is a proof of the fact that a lagrangian torus on an irreducible hyperkähler fourfold is always a fiber of an almost holomorphic lagrangian fibration.

2010 Mathematics Subject Classification. 14J99, 32J2
Contents    Full-Text PDF